# SDR DL73K011994

- Difficulty date: December 28, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 51,697 hours, 39,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LOWER CORNER OF THE AFT GALLEY DOOR OPENING WAS FOUND WITH A CRACK IN THE SKIN AND UNDERLYING BEAR STRAP.   THE CRACK WAS REMOVED WITH A 1.5 INCH X 1.5 INCH CUTOUT IN ALL LAYERS.  THE CUTOUT WAS REPAIRED WITH 3 EXTERNAL ALUMINUM  REPAIR DOUBLER PER B737 SRM 53-30-3 AND ER/A 382358-14,     REV A.
